Wednesday, March 31, 2010

Tope-Tope-...Topa-WHAT?!? I can't HEAR you!!!

That's right.

Got it.

After much conversation, quite a bit of convincing, and a little fudgery of facts on my part...It's mine.

Small dose at first, which is fine with me. I tend to be highly sensitive to prescription medications just starting out. 25 mg? Maybe not even enough to do anything, but it's still...legitimately...mine.

The ones I got online are 50 mg each, and I plan to keep them, even though I should have this hook-up through the school pharmacy consistently for as long as they see fit...Should I start to lose too much weight (is there such thing?) then I'll have to be sure and eat/drink a ton before my appointments, just to make sure it isn't noticed.

Ha, when the lady handed me the pills she asked the mandatory, "Have you taken this medication before?"

"No," I said, glad to be able to answer her honestly.

"Well, it can sometimes cause drowsiness, so be careful driving...and make sure you drink plenty of water; you don't want to become dehydrated on this."

Water makes up the base of my food pyramid...Check.

"Oh, and..." she paused here to chuckle a little to herself... "A side effect you may notice is a little weight loss...but most women think that's a good thing."

"Haha," I faked. "Is it really? Wow, yeah, I guess that wouldn't necessarily be bad."

I could hardly wait to take it. I know it'll be a few days before I see anything, probably, so I'm trying to keep my impatience in check. I took one before poetry class. I haven't felt hungry all afternoon, but that could be placebo effect. That could also be that I decided to stuff myself "one last time," thinking that if all of my food tastes like dirt from this point forward, at least I had a last hurrah, right?

Why, yes, Justification IS my middle name!

My calorie count is most definitely over 2,000 today. I didn't work out.

Yeeeaaahh...I don't think I'll be weighing tomorrow. Just doesn't do my psyche (or will-power) any good to see that fail number first thing in the morning, you know?

Hmmmm..I'm really curious to see how this will work. Seeing as how my binge eating problems/c&s issues are not AT ALL related to hunger, I'm hoping this thing will effect me in other areas than my appetite. I explained that to the good doctor; when I stuff my face for hours on end to the point of physical illness, nearly intolerable's not because I was even hungry at all in the first place. It usually goes down like this: I see food. Food is forbidden, because it will make me fat. I want food. Internal battle ensues. Food is then consumed. I feel sick. Eat more. I feel bloated, in pain, about to explode, probably causing my insides damage, and definitely wreaking havoc on my ability to see myself as anything but a fucking disgusting pig of a human being, hardly worth the time or attention of any living creature on earth...AND more. Because now it's punishment. Now you've done it. You deserve to feel pain, so eat more.

Sick and twisted. Oh yes.

Hard to believe a little pill could help manage this...but hey, first time for everything, right? I'm definitely willing to give it a try.

K's suggestion? I need a hobby. Something with which to fill my time and my mind, so that I can't possibly think about/have time for food or eating. The idea has merit, yes, but from where I stand, it's so hard to even imagine a moment spent without this constant obsession. It hardly EVER goes away. If I'm not eating, I'm thinking about how I shouldn't be. *sigh* I grow weary of my own ramblings.

I hope you guys are doing well...I'm going to go clean the kitchen and imagine myself thinner. Perhaps that will be my new hobby. When I feel like eating, look down at my thighs, and instead of concentrating on how gross they look as they splooge out of my shorts...Visualize them being super lean and slim, shimmering lightly, golden tan in the sun at the beach, totally bared because they're so FREAKING HOT that I want to show them off everywhere I go.

Yeah, that's hard. But I can try.



  1. White fudge? On pretzels?
    Oh fuck. Am I ever glad to have NEVER seen those in a store. I would be twice the size I am now.
    I love that I make you smile as much as you make me smile! It's not a just a senseless one-sided for-my-own-benefit-only relationship! Woot!
    Binge/fail days are the worst. Thank god no one is alone here. :)
    I think I'll be able to avoid further failure. I'm moving in a month, so I've got so much packing and cleaning and junk-purging to do.
    Wonderful visual, by the way. I might have to borrow that.
    Think beautiful thoughts, darling <3
    We are thisclose to being perfection, I can almost taste the gorgeous-ness of it all.

    xoxox alisson

  2. congrats.
    you sound much happier (:

  3. Big HOLLAAAAA to your new DOCTAAAAA!!
    He absolutely rocks!
    And try to drink a sip of coke tomorrow...
    I DARE YOU (my ass would taste better).

    Much luvs,
    xoxo zen

  4. yaaay it worked...woot woot
    stay strong

  5. Wooo Topamax! You're going to do so well, C&S will be a thing of the past :)


  6. Hmmm.... Sounds good. :) Love the new hobbie thing. Like great idea.

  7. Omg soooooo JEALOUS! I wish my doctor was half as uninformed as yours. Aside from the searing jealousy I am, of course, very happy for you lovely. I hope it works for you. Obviously binging isn't related to hunger so an appetite suppressant won't be a cure all, but it won't be much fun binging on food that tastes like dirt will it? I'm pretty confident that it will have a big effect. Fingers crossed for you hun, keep us updated! xx

  8. xEllex - It is not an appetite suppresent. It is actually a seizure medication.
    The chemical affect that it has on the brain helps to treat binge disorders.
    It just has the lovely side effect of weight loss.

  9. sweeeeet. i'm a tiny bit jealous. but sooo happy for you. stay strong, little lady.


  10. Sa-weet! That'll be great! lol@zen..."go ahead, take a sip of coke" haha!

    I hope it works for you, be sure to update.

    My thighs are my own reverse thinspo too. I've noticably lost weight everywhere but there. They're still 170-lb-girl thighs! Talk about SPLOOGING out of shorts!! Good grief!

    ttyl ;)


  11. I'm soo happy for you! I really hope it works out. I seriously wish I could get some of that. Oh well, peace, xo.

  12. Irritability is common. I felt moody the first couple weeks. It did go away. I even over-ate a couple times, but I found it grow harder and harder to cheat as the drug built up in my system.

    Follow your bodies signals. Pay attention to its needs. It is changing, even though you are on a small dosage.

    But do try to focus on other things when you are not actually hungry, so you do not go bonkers.

    We spend so much time thinking about our ED that it was EXTREMELY hard to figure out WTF to do with ourselves once food is no longer the center of our universe.

    xoxo zen

  13. Congrats for tricking the doctor!
    Wow, that sounded bad, let me rephrase that... or actually, not - you already know you should handle medication responsibly and yada yada yada, so I'm not gonna tell you that and instead just be happy for you!

    The "find a new hobby!" thing really is sort of a two-sided advice - once you're in a certain state of obsession, taking up photography just will not cut it (and I'm saying this as someone who loves photography as a hobby).

    Rock on,
    xx Mary

  14. Awww, I missed you too! <3
    Which is also why I started my blog-up-catch-a-thon with your very own one today... hope the dizziness doesn't get too extraordinarily bad, if it does you should probably consult your physician or something *worried face*

    Take care, many kisses and good luck on your test!